| Model Number |
9004 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Perforation of Vessels (2135)
| Date of Event |
09/14/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Analysis: the sample was not returned from the user facility; therefore, a device evaluation is unable to be performed.A lot history review revealed there is no similar vessel perforation complaints associated with this lot.A review of the device history record (dhr) indicates the lot was manufactured to specification.Conclusion: the actual sample was not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed that the event was definitely related to the study device, to the procedure, and to the av access circuit.Based on the instructions for use (ifu), the occurrence of vessel perforation is an inherent risk of any pta procedure.If additional information becomes known to the manufacturer, a supplemental report will be provided with all relevant information.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
Event or Problem Description
It was reported through a clinical registry that during the index procedure, a lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheter was used to treat the target lesion located in the left cephalic venous outflow.During the index procedure, the patient¿s vessel containing the target lesion was reportedly perforated.A revascularization was performed via prolonged ballooning and the hcp deemed it was successful.The investigator assessed that the event was definitely related to the study device, to the procedure, and to the av access circuit.The sample was discarded by the user facility and is not available for evaluation.No adverse patient effects were reported.
Additional Manufacturer Narrative
Additional information: the event description was changed from "it was reported through a clinical registry that during the index procedure, a lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheter was used to treat the target lesion located in the left cephalic venous outflow.During the index procedure, the patient¿s vessel containing the target lesion was reportedly perforated.A revascularization was performed via prolonged ballooning and the hcp deemed it was successful.The investigator assessed that the event was definitely related to the study device, to the procedure, and to the av access circuit.The sample was discarded by the user facility and is not available for evaluation.No adverse patient effects were reported." to "it was reported through a clinical registry that during the index procedure, a lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheter was used to treat the target lesion located in the left cephalic venous outflow.A sterling boston scientific balloon was used to pre-dilate the target lesion.The pre-dilation balloon was inflated to 12 atm for 60 seconds.Following the pre-dilation balloon, a lutonix dcb was inflated to 10 atm for 120 seconds.After the treatment with the lutonix dcb, the patient¿s vessel containing the target lesion was reportedly perforated.The hcp reused the pre-dilation balloon to seal the perforation and the prolonged ballooning was deemed successful.The investigator assessed that the event was definitely related to the study device, to the procedure, and to the av access circuit.The sample was discarded by the user facility and is not available for evaluation.No adverse patient effects were reported." the sample was not returned from the user facility; therefore, a device evaluation is unable to be performed.A lot history review revealed there is no similar vessel perforation complaints associated with this lot.A review of the device history record (dhr) indicates the lot was manufactured to specification.Conclusion: the actual sample was not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed that the event was definitely related to the study device, to the procedure, and to the av access circuit.Based on the instructions for use (ifu), the occurrence of vessel perforation is an inherent risk of any pta procedure.If additional information becomes known to the manufacturer, a supplemental report will be provided with all relevant information.
Event or Problem Description
It was reported through a clinical registry that during the index procedure, a lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheter was used to treat the target lesion located in the left cephalic venous outflow.A sterling boston scientific balloon was used to pre-dilate the target lesion.The pre-dilation balloon was inflated to 12 atm for 60 seconds.Following the pre-dilation balloon, a lutonix dcb was inflated to 10 atm for 120 seconds.After the treatment with the lutonix dcb, the patient¿s vessel containing the target lesion was reportedly perforated.The hcp reused the pre-dilation balloon to seal the perforation and the prolonged ballooning was deemed successful.The investigator assessed that the event was definitely related to the study device, to the procedure, and to the av access circuit.The sample was discarded by the user facility and is not available for evaluation.No adverse patient effects were reported.